Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 61, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 7, 2012, 3:28 AM EDT. It took effect at Sep 7, 2012, 5:00 PM EDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 3:28 AM EDT (07:28 UTC)
- In effect from
- Sep 7, 2012, 5:00 PM EDT
- Expired
- Sep 10, 2012, 3:54 AM EDT
- In force
- 59 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
425 WHUS73 KGRR 070728 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 AM EDT FRI SEP 7 2012 LMZ844>849-071530- /O.NEW.KGRR.SC.Y.0061.120907T2100Z-120908T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 AM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM EDT SATURDAY. * WINDS...INCREASING TO 20 TO 25 KTS WITH GUSTS TO 30 KTS TONIGHT THROUGH SATURDAY. * WAVES...BUILDING TO 3 TO 5 FEET LATE THIS AFTERNOON AND TO 3 TO 6 FEET TONIGHT AND AS HIGH AS 4 TO 7 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
362 WHUS73 KGRR 071920 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 320 PM EDT FRI SEP 7 2012 LMZ844>849-080330- /O.CON.KGRR.SC.Y.0061.120907T2100Z-120908T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 320 PM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KTS WITH GUSTS TO 30 KTS TONIGHT THROUGH SATURDAY. * WAVES...BUILDING TO 3 TO 5 FEET LATE THIS AFTERNOON AND TO 3 TO 6 FEET TONIGHT AND AS HIGH AS 4 TO 7 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
840 WHUS73 KGRR 080045 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 845 PM EDT FRI SEP 7 2012 LMZ844>849-080845- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 845 PM EDT FRI SEP 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...INCREASING TO 20 TO 25 KTS WITH GUSTS TO 30 KTS TONIGHT THROUGH SATURDAY. * WAVES...BUILDING TO 4 TO 7 FEET TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
972 WHUS73 KGRR 080730 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EDT SAT SEP 8 2012 LMZ844>849-081530- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 330 AM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
410 WHUS73 KGRR 081408 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 AM EDT SAT SEP 8 2012 LMZ847-848-082215- /O.EXT.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 1008 AM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-082215- /O.EXT.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 1008 AM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 15 TO 20 KNOTS SUNDAY. * WAVES...5 TO 8 FEET TODAY... 4 TO 6 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ849-082200- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/ PENTWATER TO MANISTEE MI- 1008 AM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 15 TO 20 KNOTS SUNDAY. * WAVES...5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
548 WHUS73 KGRR 081927 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 327 PM EDT SAT SEP 8 2012 LMZ849-082200- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/ PENTWATER TO MANISTEE MI- 327 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS VEERING TO NORTH 15 TO 20 KNOTS OVERNIGHT AND CONTINUING SUNDAY. * WAVES...3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-090330- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 327 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS OVERNIGHT AND CONTINUING SUNDAY. * WAVES...3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-090330- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 327 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS LATE TONIGHT AND CONTINUING SUNDAY. * WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
384 WHUS73 KGRR 082233 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 633 PM EDT SAT SEP 8 2012 LMZ849-090645- /O.NEW.KGRR.SC.Y.0062.120908T2233Z-120909T1000Z/ PENTWATER TO MANISTEE MI- 633 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * WINDS...WEST 15 TO 25 KNOTS BECOMING NORTH. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-090645- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 633 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS OVERNIGHT AND CONTINUING SUNDAY. * WAVES...3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-090645- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 633 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS LATE TONIGHT AND CONTINUING SUNDAY. * WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
408 WHUS73 KGRR 090147 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 947 PM EDT SAT SEP 8 2012 LMZ849-091000- /O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T1000Z/ PENTWATER TO MANISTEE MI- 947 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTH. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-091000- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 947 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS OVERNIGHT AND CONTINUING SUNDAY. * WAVES...3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-091000- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 947 PM EDT SAT SEP 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS LATE TONIGHT AND CONTINUING SUNDAY. * WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
122 WHUS73 KGRR 090740 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 AM EDT SUN SEP 9 2012 LMZ849-091545- /O.EXT.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/ PENTWATER TO MANISTEE MI- 340 AM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-091545- /O.EXT.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 340 AM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS OVERNIGHT AND CONTINUING SUNDAY. * WAVES...3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-091545- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 340 AM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS LATE TONIGHT AND CONTINUING SUNDAY. * WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
938 WHUS73 KGRR 091501 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1101 AM EDT SUN SEP 9 2012 LMZ849-092200- /O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/ PENTWATER TO MANISTEE MI- 1101 AM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST WIND 10 TO 15 KNOTS BECOMING NORTH 15 TO 25 KNOTS BY MID AFTERNOON. WINDS WILL BECOME NORTHEAST 5 TO 10 KNOTS AFTER MIDNIGHT. * WAVES...2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>848-092200- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI- 1101 AM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 5 TO 10 KNOTS BECOMING NORTH 20 TO 25 KNOTS BY MID AFTERNOON...BECOMING NORTHEAST 5 TO 15 KNOTS BY MIDNIGHT. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
514 WHUS73 KGRR 091801 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 201 PM EDT SUN SEP 9 2012 LMZ844>846-100215- /O.EXT.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 201 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS...NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST 5 TO 15 KNOTS BY MORNING. * WAVES...3 TO 5 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ849-092200- /O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/ PENTWATER TO MANISTEE MI- 201 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS BECOMING NORTHEAST 5 TO 10 KNOTS AFTER MIDNIGHT. * WAVES...2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-092200- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 201 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST 5 TO 15 KNOTS BY MIDNIGHT. * WAVES...3 TO 5 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
770 WHUS73 KGRR 091906 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 306 PM EDT SUN SEP 9 2012 LMZ849-092200- /O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/ PENTWATER TO MANISTEE MI- 306 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS BECOMING NORTHEAST 5 TO 10 KNOTS AFTER MIDNIGHT. * WAVES...2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-848-092200- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- 306 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS...BECOMING EAST 5 TO 15 KNOTS TOWARD DAYBREAK. * WAVES...2 TO 4 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-100315- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 306 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS...BECOMING EAST 5 TO 15 KNOTS TOWARD DAYBREAK. * WAVES...3 TO 5 FEET... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS73 KGRR 092257 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 657 PM EDT SUN SEP 9 2012 LMZ844>846-100700- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 657 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS...BECOMING EAST 5 TO 15 KNOTS TOWARD DAYBREAK. * WAVES...3 TO 5 FEET... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
410 WHUS73 KGRR 100231 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1031 PM EDT SUN SEP 9 2012 LMZ846-100345- /O.CAN.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/ HOLLAND TO GRAND HAVEN MI- 1031 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS CONTINUE TO DIMINISH. $$ LMZ844-845-100900- /O.CON.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1031 PM EDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... * WINDS...NORTHEAST 10 TO 20 KNOTS...BECOMING EAST 5 TO 10 KNOTS TOWARD DAYBREAK. * WAVES...3 TO 5 FEET... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
379 WHUS73 KGRR 100754 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 354 AM EDT MON SEP 10 2012 LMZ844-845-100900- /O.CAN.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 354 AM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE BECOME MUCH LIGHTER AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE EARLY MORNING. WAVES OF ONLY AROUND ONE FOOT ARE EXPECTED BY LATE MORNING. $$ JK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 12:16 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Sep 7, 12:16 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1216 AM EDT FRI SEP 7 2012 .SYNOPSIS... ISSUED AT 325 PM EDT THU SEP 6 2012 A DEEPENING AREA OF LOW PRESSURE WILL TRACK FROM NORTHERN INDIANA THROUGH SOUTHEAST LOWER MICHIGAN ON FRIDAY. THIS SYSTEM WILL BRING WITH IT RAIN AND THUNDERSTORMS. A MUCH COOLER AIRMASS WILL FLOW IN BEHIND IT FOR THE REMAINDER OF THE WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 325 PM EDT THU SEP 6 2012 THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE IMPACT OF THE STORM FOR FRIDAY AND SATURDAY. THE 12Z MODELS DID TREND FURTHER NORTH WITH THE WARM FRONT AND THE LOW PRESSURE SYSTEM TRACK FRIDAY AFTERNOON. THIS COUPLED WITH THE STRONGER SHEAR ALONG THE WARM FRONT SUPPORTS AT LEAST A LOW RISK FOR SEVERE WEATHER. WHETHER ANY SEVERE WEATHER DEVELOPS OR NOT DEPENDS ON THE THE TIMING AND STRENGTH OF THE STORM AS IT TRACKS THROUGH. ALSO AN IMPRESSIVE MOIST AXIS ADVECTS IN FROM THE SOUTHWEST WITH TIME WHICH WILL ACT TO LOWER CLOUD BASES...ESPECIALLY AROUND AND TO THE NORTH OF THE WARM FRONT. AREAS OF HEAVY RAIN POSSIBLE WITH MORE THAN AN INCH LIKELY FOR SOME LOCATIONS...ROUGHLY SOUTH OF THE I 96 CORRIDOR. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 325 PM EDT THU SEP 6 2012 DEEP UPPER TROUGH WILL BE MOVING AWAY FROM THE REGION SUNDAY AND THE LAST SHORT WAVE ROTATING AROUND THE TROUGH WILL MAINLY BE NORTHEAST OF THE CWA. IT/S POSSIBLE THAT WE COULD STILL SEE A FEW SHOWERS SUNDAY OVER THE CWA BUT THERE'S A BETTER CHANCE THAT WE WON/T...SO WE REMOVED THE MENTION OF PCPN FROM THE GRIDS. A LARGE AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHEAST OVER THE GREAT LAKES THROUGH WEDNESDAY NIGHT LEADING TO DRY WEATHER. WE/LL SEE A GRADUAL WARMING TREND THROUGH THE PERIOD AS TEMPS CLIMB ABOVE NORMAL BY MID WEEK. THE NEXT COLD FRONT WILL APPROACH LATE WEDNESDAY NIGHT/THURSDAY BUT IT/S STILL UNCLEAR AS TO WHETHER WE/LL SEE ANY PCPN WITH IT. AS SUCH WE/LL RUN WITH DRY WX THURSDAY FOR NOW. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1215 AM EDT FRI SEP 7 2012 NO CHANGES FROM EARLIER THINKING. VFR WEATHER IS EXPECTED TONIGHT INTO FRIDAY MORNING. WHILE THERE IS A CHANCE FOR RADIATION FOG WITH HIGH PRESSURE OVERHEAD... FEEL THAT WITH A DRIER AIR MASS IN PLACE THE POTENTIAL/COVERAGE WILL BE TOO LOW TO ADVERTISE FOG/MIST IN ALL THE TAFS. THAT SAID... BCFG/MIFG COULD BRIEFLY/LOCALLY RESTRICT VSBYS AROUND DAWN FRIDAY. AS RAIN SHOWERS DEVELOP ON FRIDAY... CONDITIONS SHOULD REMAIN PREDOMINATELY VFR. HOWEVER AFTER 21-23Z VSBYS SHOULD TREND TOWARD MVFR AS THE RAIN BECOMES MORE WIDESPREAD AND HEAVIER. PASSAGE OF THE COLD FRONT SHOULD BRING LOWER IFR CIGS INTO THE MKG AREA LATE IN THE DAY... WITH THOSE SPREADING EAST OVER THE REST OF THE AREA TOWARD/AFTER 00Z SAT. TSTM POTENTIAL LOOKS BEST ALONG/SOUTH OF THE I-94 CORRIDOR 22-03Z FRIDAY... SO ONLY INCLUDED VCTS/CB IN THE AZO/BTL/JXN TAFS AND KEPT IT OUT OF THE OTHERS. && .MARINE... ISSUED AT 325 PM EDT THU SEP 6 2012 CONTINUED SUPPORT FOR HIGHER WAVES AND ASSOCIATED HAZARDS FRI NIGHT INTO SAT. NOT MUCH CHANGE WITH THE WATERSPOUT RISK AS WELL. NO HEADLINES YET. && .HYDROLOGY... ISSUED AT 325 PM EDT THU SEP 6 2012 SWATH OF AN INCH OF RAIN LIKELY FRI INTO FRI NIGHT. SHOULD LEAD TO RISES. HOWEVER FLOODING NOT EXPECTED IF WE SEE THIS MUCH RAIN. CONTINUE TO MONITOR THE STORM AS IT DEVELOPS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MJS SHORT TERM...MJS LONG TERM...93 AVIATION...MEADE HYDROLOGY...MJS MARINE...MJS
Hazardous weather outlook, Sep 6, 8:12 PM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 812 PM EDT THU SEP 6 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-071000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 812 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR FRIDAY GENERALLY ALONG AND SOUTH OF INTERSTATE 94. A RISK FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES MAY EXIST. IN ADDITION HEAVIER RAIN WILL BE POSSIBLE WITH SOME LOCATIONS POSSIBLY SEEING MORE THAN AN INCH. THE HEAVIEST RAIN AXIS APPEARS TO BE SETTING UP ALONG AND SOUTH OF INTERSTATE 96. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY. LMZ844>849-071000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 812 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE OVER LAKE MICHIGAN FRIDAY INTO FRIDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED...WITH THE BEST CHANCE OF STORMS OCCURRING SOUTH OF MUSKEGON. STRONG NORTHERLY WINDS FRIDAY NIGHT INTO SATURDAY WILL BUILD LARGE WAVES POSING A HAZARD TO BOTH SMALLER WATER CRAFT AND SWIMMERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY FOR INLAND AREAS. DUKE MJS BDM
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.